Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What medicine is there to cure the heat boils in my buttock, and between legs ?

have heat boils at my lower buttock, in between legs and soft area. please provide me reason and medication
Asked On : Sat, 9 Jul 2011
Answers:  3 Views:  676
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Thanks for your query.     
it is due to some infection ,they can occur any where in the body ,get your blood & urine examined & have proper treatment and local application will also help..
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”

Answered: Sat, 9 Jul 2011
I find this answer helpful
General & Family Physician Dr. Chirag Soni's  Response
Welcome to HCM.
It may occur due to improper local hygeine,,long time sitting with excessive perspiration,,after scraching.
You have to take oral antibiotic with local cream and any nsaid.
Consult surgeon for medical treatment.
Answered: Sat, 9 Jul 2011
I find this answer helpful
General & Family Physician Dr. Kailash Gokral's  Response
Hi Jerome,
Seems that you are in real pain. These kind of 'heat' boils are usually due to accumulation of sweat and grime in that area due to the humid climate. Having oily, non-veg and spicy foods may aggravate the situation. Also sleeping late or fewer hours will help in the growth of this infection. There is bacterial growth in the accumulated grime which ultimately causes infection. Usually a dose of a good antibiotic (cefadroxyl+clavulanic acid 250 mg) for 5 to 7 days followed by bathing with an antiseptic (like Dettol or Savlon) and application of cream nadifloxacin twice daily for 5 days will help.
Answered: Sat, 9 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor